# SDR DLL10951972

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Corroded
- Location: Fs 476
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED/RIVETS SHEARED FS 476 STRGR 27 TO 26.  FOUND DURING INITAIL INSP AT HMV.  CLEANED CORROSION PER 53-31-00 FIG 801 REPAIRED TEAR STRAP PER 53-31-00 FIG 804/836.
